# SDR FDEA201010053910

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N504211
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON AFT FAIRING - PANEL ABOVE/AFT OF DRAIN LINES - AFTER CLEANING FOUND SMALL CRACK ON LOWER SIDE. CRACKED SKIN ON LEFT PYLON AFT FAIRING REMOVED AND REPLACED IAW SRM 51-40-02 REV. 100. REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
